MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LTD. IMMULITE 2000 ANTI-TG AB; SYSTEM, TEST, THYROID AUTOANTIBODY

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LTD. IMMULITE 2000 ANTI-TG AB; SYSTEM, TEST, THYROID AUTOANTIBODY
Model Number IMMULITE 2000 ANTI-TG AB
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer contacted siemens and indicated that a false low anti-thyroglobulin (atg) result was obtained on a patient sample on an immulite 2000 xpi system using immulite 2000 atg reagent.The false low result was reported and questioned.The following day, the sample was run for atg in another laboratory using a non-siemens method and the result recovered higher.The higher result was reported, as the correct result, to the physician(s).There are no known reports of patient intervention or adverse health consequences due to low atg result.
 
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted a siemens customer care center (ccc).The customer provided spy files, error logs, and main data for analysis.Analysis of the spy files and error logs showed no abnormalities.Review of the main data confirmed that the most recent calibration was performed on (b)(6) 2025.Although the calibration itself appeared unremarkable, the instructions for use recommend performing an adjustment every two weeks.Since the measurements took place on (b)(60 2026, the adjustment was overdue.Control performance in the main data was also reviewed.On the sample testing date (january 14th), quality controls (qc) level 1 recovered in range.Control level 2 was not tested on the measurement date.A past history request indicated no additional tickets in the past two years related to atg false-negative results for lot 804.The cause for the false negative result could not be identified.Pre-analytical factors or handling issues cannot be ruled out as potential sources of the event.Siemens recommends adhering to the adjustment interval of every two weeks as described in the instructions for use.The reagent is performing according to specifications.No further evaluation of this device is required.

Brand Name
IMMULITE 2000 ANTI-TG AB
Common Device Name
SYSTEM, TEST, THYROID AUTOANTIBODY
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LTD.
glyn rhonwy, llanberis
gwynedd LL55 4EL
UK  LL55 4EL
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LTD.
uk registration #: 3002806944
glyn rhonwy, llanberis
gwynedd LL55 4EL
UK   LL55 4EL
Manufacturer Contact
christopher aebig
333 coney st.
east walpole, MA 02032
9144153450
MDR Report Key24206836
Report Number1219913-2026-00027
Device Sequence Number5534620
Product Code JZO
UDI-Device Identifier00630414962108
UDI-Public(01)00630414962108(10)804(17)260417
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K991094
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/17/2026
Device Model NumberIMMULITE 2000 ANTI-TG AB
Device Catalogue Number10381659
Device Lot Number804
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2026
Initial Report FDA Received Date01/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/17/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age68 YR
Patient SexFemale